# SDR AWXA200601085

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Part time: 59,805 hours, 41,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT INSPECTION DISCOVERED APPROX 5" CRACK ON FUSELAGE AT STA 907 SFR25R.  MAINTENANCE ROUTED OUT DAMAGE AND INSTALLED FABRICATED DOUBLER, TRIPLER AND FILLERS.
